# SDR 07FDEA04565

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 53,359 hours, 25,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929151
- Condition: Corroded
- Location: Bs 374-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN/CORROSION ON SEAT TRACK (EQUIPMENT TIE DOWN TRACK) AT BL 78 LT AND BETWEEN FS 374 AND 420 REMOVED CORROSION IAW MD/DC-10 SRM 53-70-00 FIG 5 SHEET 2 VOL I MIN THAT CAN BE REMAINING IS .060 IAW MD/DC-10 SRM 53-70-00 FIG 5 SHEET 2 VOL I OUT OF LIMITS IAW MD/DC-10 SRM 53-70-00 FIG 5 SHEET 2 VOL I UT GAUGE USED T82530.  REMOVED AND REPLACED SEAT TRACK IAW MD/DC-10 SRM 51-31-01 VOL II PG 1-2.  REPAIR CLASSIFIED AS MINOR.
